# SDR ZW0A0211201

- Difficulty date: November 8, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 19,558 hours, 6,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT THE RH SIDE NUMBER 3 CABIN DOOR, AND AT THE MID LAVATORY AREA, WERE INOPERATIVE.  REPLACED THE EMERGENCY LIGHT POWER SUPPLY AT THE R3 DOOR. CHECK-C 11-14-01 MCI.  --CLOSED--
